Ask an expert
Question

24 Jun 2013

what is the side effects on epitec 200mg?
I've been diagnosed with Biopolar Disorder in Januarie 2013, before I was depressed with Major depression. My pshic. gave me Epitec starting with 50mg for two weeks, and then 85mg for another two weeks, 100mg for 42 days, and now I'am on Epitec 200mg as my doc gave to me. I also take Seraquel and Depaqual or something like taht and at noght I take 300mg stabilizer to help me sleep with 25mg Stilnox. I'm suffering with a very fast heart beat and my chest feels tight and makes is difficult for me to breath, I was resently admitted with Stomach Ulchers also. I have gained 10 kg since January 2013. Can this be a sign of any side effects of Epitec and what should I do about it?
Answer 62,749 views
Expert
CyberShrink
CyberShrink

24 Jun 2013

Firstly, no doctor should ever prescribe any drug, especially one like Epitec, without fully discussing with you all relevant side-effects, precautions, etc. Its just lousy practice not to do so. Similarly, no pharmacist should ever dispense such meds without discussing this with you, and making sure your package contains the proper package insert listing all these details in full. Its unprofessional conduct not to do so.
Similarly, no doc should prescribe the combination of drugs you are receiving, without both discussing all side-effects, precautions and interactions fully with you, but also seeing you weekly or at least every 2 weeks at first, to assess how they are suiting you and to discuss any problems that arise.
I'm not sure from your message why you seem to consider the Epitec the culprit in the problems you've noticed ( though of course it indeed could be ) rather than any of the other drugs or their combination.
The symptoms you describe could indeed be due to the Epitec, and I don't at all like the sound of the very fast heart beat, chest tightness and difficulty breathing, or the stomach olcers --- these should be discussed urgently by pghone if needs be, with the prescribing doc, for advice on how best to handle this.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18606 votes
Vote